# SDR COMA9710077

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3431 · Localizer/VOR System
- Part: Coupler
- Part number: DMN4172
- Condition: Inoperative
- Location: Avionics
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILS COURSE MOVES PLUS OR MINUS 1 DOT ON FINAL.  REPLACED INBOARD COUPLER, OPERATIONAL CHECK GOOD.
